# SDR SWIA201743751

- Difficulty date: August 5, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 29,434 hours, 28,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS ONE SMALL DENT ON UPPER SURFACE, TWO INCHES FORWARD OF TRAILING EDGE AND 21.3 INCHES FROM I/B EDGE.  REPAIRED IAW SRM.
